MathSciNet Relay Station
MathSciNet bibliographic data
MR1802343 17B67 (14E30 14J32 51F15 51M20 52C07)
Nikulin, V. V. On the classification of hyperbolic root systems of rank three. (Russian) Tr. Mat. Inst. Steklova 230 (2000), 256 pp.; translation in Proc. Steklov Inst. Math. 2000, no. 3(230), 1–241
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement